Advertisement

manuscripta mathematica

, Volume 104, Issue 1, pp 111–121 | Cite as

On some Fano manifolds of large pseudoindex

  • Gianluca Occhetta

Abstract:

In this paper we classify pairs (X,ℰ) with ℰ ample vector bundle of rank r on a smooth variety X of dimension n= 2r−1 such that K X + det ℰ=? x .

Mathematics Subject Classification (2000): 14E30, 14J45 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Gianluca Occhetta
    • 1
  1. 1.Dipartimento di Matematica, Università degli Studi, Via Saldini 50,¶20133 Milano, Italy. e-mail: occhetta@mat.unimi.itIT

Personalised recommendations